Well you were only on them for 2 months? Tramadol is going to be the night mare one to come off of! That is the same as taking an opiate with an anti depressant in it! That is what gets you....As far as your WD just do it!
A couple days of he(( is worth a life time of happiness!!
We have all been threw WD and came out the other side! Its work but isn't any thing worth having worth the work?
I say just do and get it over with! Water, Imodium, exercise, and fresh air!
We are here for you!
Hi there and welcome to our forum. I also took tramadol, percocets, vicodin for many years. It helped me a lot to take Clonidine. Maybe you could ask your GP if that would help with the w/d symptoms. I know it helped me. But that being said, you will still have to go through detox and w/d ct. It really ***** for a week or so, but then you will feel a little better. Gotta get that stuff out of your system. No other way of doing that than to stop taking them. Sorry. But if you need me for support, just holler!
Yup as soon as you quit "all" the pills you will have w/d's. If you take trams for hydro w/d's you're always just going to prolong the w/d's with another drug. Only way to heal and get clean is don't substitute and don't take and pills. You can get otc help,like melatonin for sleep,immodium for tummy trouble. Drink lots of natural juice,Gatorade or water. Stay away from sugar and caffeine. And get yourself into a aftercare program. Goodluck and stay close to this site :))